advertisement
Question
Posted by: Lisa | 2008/07/06

Doxycycline

hi doctor

my doctor put me on doxy 100mg pd for my acne. i have discovered that it has helped with my vaginal infection (much less discharge and no smell now). i didnt tell him i had one, i've had it for over a year and doctor has put me on alot of different medications (diflucan and metronidazole and betadine douche and metrogel (and a once off strong antibiotic pill) etc)) which helped but then it reappeared.
what does this mean i have? an std? my gynae said i didnt have one! is it supposed to help for vaginal infections??
thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lisa

Thank you for visiting health24.com.

Doxycycline is commonly used for a spesific vaginal infection and hence, you should have a yearly pap smear and if a discharge is present, an MC&S should be done. I do not think you had/have an STD. It is possible that you had a "normal" vaginal infection that was not treated properly.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: jenny | 2008/07/10

whats a pap smear and how is it used,and what is the dose of doxycycline 100mg.

Reply to jenny

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement